zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
The K(m,n) equation with generalized evolution term studied by symmetry reductions and qualitative analysis. (English) Zbl 1246.35172
Summary: The authors obtain symmetry reductions of the K(m,n) equation with generalized evolution term. The reduction to ordinary differential equations comes from an optimal system of subalgebras. Some of these equations admit symmetries which lead to further reductions, and one of them comes out suitable for qualitative analysis. Its dynamical behavior is fully described and conservative quantities are stated.
MSC:
35Q51Soliton-like equations
35B06Symmetries, invariants, etc. (PDE)
35A24Methods of ordinary differential equations for PDE
34A05Methods of solution of ODE
References:
[1]Biswas, A.: 1-soliton solution of the K(m,n) equation with generalized evolution, Phys. lett. A 372, 4601-4602 (2008) · Zbl 1221.35099 · doi:10.1016/j.physleta.2008.05.002
[2]Bruzón, M. S.; Gandarias, M. L.: Travelling wave solutions of the K(m,n) equation with generalized evolution, Math. methods appl. Sci. (2010)
[3]Chen, A.; Li, J.: Single peak solitary wave solutions for the osmosis K(2,2) equation under inhomogeneous boundary condition, J. math. Anal. appl. 369, 758-766 (2010) · Zbl 1196.35180 · doi:10.1016/j.jmaa.2010.04.018
[4]Liu, H.; Li, J.: Lie symmetry analysis and exact solutions for the extended mkdv equation, Acta appl. Math. 109, 1107-1119 (2008) · Zbl 1223.37079 · doi:10.1007/s10440-008-9362-8
[5]Rosenau, P.; Hyman, J. M.: Compactons: solitons with finite wavelengths, Phys. rev. Lett. 70, No. 5, 564-567 (1993) · Zbl 0952.35502 · doi:10.1103/PhysRevLett.70.564
[6]Rosenau, P.: On nonanalytic solitary waves formed by a nonlinear dispersion, Phys. lett. A 230, 305-318 (1997) · Zbl 1052.35511 · doi:10.1016/S0375-9601(97)00241-7
[7]Rosenau, P.: Nonlinear dispersion and compact structures, Phys. rev. Lett. 73, No. 13, 1737-1741 (1994) · Zbl 0953.35501 · doi:10.1103/PhysRevLett.73.1737
[8]Rosenau, P.: On a class of nonlinear dispersive-dissipative interactions, Physica D 230, No. 5 – 6, 535-546 (1998)
[9]Qu, C. Z.; Zhang, S.; Zhang, Q.: Integrability of models arising from motions of plane curves, Z. naturforsch. 58a, 75-83 (2003)
[10]Chou, K. S.; Qu, C. Z.: Integrable equations arising from motions of plane curves. II, J. nonlinear sci. 13, 487-517 (2003) · Zbl 1045.35063 · doi:10.1007/s00332-003-0570-0
[11]Tang, S.; Huang, W.: Bifurcations of travelling wave solutions for the K(n,-n,2n) equations, Appl. math. Comput. 203, 39-49 (2008) · Zbl 1157.37021 · doi:10.1016/j.amc.2008.01.036
[12]Tang, S.; Li, M.: Bifurcations of travelling wave solutions in a class of generalized KdV equation, Appl. math. Comput. 177, 589-596 (2006) · Zbl 1099.35123 · doi:10.1016/j.amc.2005.09.089
[13]Abramowitz, M.; Stegun, I. A.: Handbook of mathematical functions, (1972) · Zbl 0543.33001 · doi:http://www.cs.bham.ac.uk/~aps/research/projects/as/
[14]Olver, P.: Applications of Lie groups to differential equations, (1993)
[15]Ma, W. X.; Chen, M.: Do symmetry constraints yield exact solutions?, Chaos solitons fract. 32, 1513-1517 (2007) · Zbl 1137.35325 · doi:10.1016/j.chaos.2005.11.091
[16]Ma, W. X.; Wu, H.: Time – space integrable decompositions of nonlinear evolution equations, J. math. Anal. appl. 324, 134-149 (2006) · Zbl 1109.35098 · doi:10.1016/j.jmaa.2005.11.073
[17]Ma, W. X.; Wu, H.; He, J.: Partial differential equations possesing Frobenius integrable decompositions, Phys. lett. A 364, 29-32 (2007) · Zbl 1203.35059 · doi:10.1016/j.physleta.2006.11.048
[18]Perko, L.: Differential equations and dynamical systems, (1996)
[19]Strogatz, S. H.: Nonlinear dynamics and chaos, (1994)
[20]Wiggins, S.: Introduction to applied nonlinear dynamical systems and chaos, (2003)
[21]Romero, J. L.; Gandarias, M. L.; Medina, E.: Symmetries, periodic plane waves and blow-up of λ--ω systems, Physica D 147, 259-272 (2000) · Zbl 0963.35085 · doi:10.1016/S0167-2789(00)00161-5
[22]Camacho, V.; Guy, R. D.; Jacobsen, J.: Travelling waves and shocks in a viscoelastic generalization of Burgers equation, SIAM J. Appl. math. 68, No. 5 (2008) · Zbl 1152.76010 · doi:10.1137/070687840
[23]Tang, S.; Huang, X.; Huang, W.: Bifurcations of travelling wave solutions for the generalized KP – BBM equation, Appl. math. Comput. 216, 2881-2890 (2010) · Zbl 1198.37105 · doi:10.1016/j.amc.2010.03.139
[24]Xie, Y.; Zhou, B.; Tang, S.: Bifurcations of travelling wave solutions for the generalized (2+1)-dimensional Boussinesq – Kadomtsev – Petviashvili equation, Appl. math. Comput 217, No. 6, 2433-2447 (2010) · Zbl 1202.35270 · doi:10.1016/j.amc.2010.07.044